# SDR C1HA960009

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Ps4 Line
- Part number: 450041
- Condition: Clogged
- Location: Nr 2 Eng
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AT TAKEOFF ROTATION NR 2 ENGINE COMPRESSOR STALLED 4 OR 5 TIMES.  REDUCED NR 2 THRUST LEVER TO CLEAR THE CONDITION.  ADVANCED THRUST LEVER BACK TO NORMAL MCT, ALL PARAMETERS NORMAL.  NO FURTHER ABNORMALITY.  CLEARED PS4 LINE AND RESECURED.  ENGINE RUN PER MM 71-00 PAGE 501.  (M)
